# SDR QXEA200701649

- Difficulty date: November 4, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,447 hours, 33,373 cycles
- Engine: Pwa PW123D
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Valve
- Condition: Smoke
- Location: P2.5
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2106, DURING DESCENT WITH POWER LEVERS NEAR FLIGHT IDLE, FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  SHORTLY AFTER SMOKE CAME INTO COCKPIT AND LAV SMOKE DETECTOR ALARM CAME ON.  PER CHECKLIST TURNED OFF BLEED 1.  SHORTLY THERE AFTER SMOKE CEASED, REPLACED P2.5/P3 VALVE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
